# SDR SWAA2021092113297

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L ON BS 540 AT FWD CARGO COMPARTMENT ; 2021-384486 / INSTALLED REPAIR PARTS -7 STRINGER SECTION -2 CHANNEL -3 ANGLE (2EA) AND SHEAR TIE LOCATED STA 520 BETWEEN STR 25L AND STR 26L, TIE CLIP LOCATED STA 520 STR 26L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 SRM 53-00-03-2R-1 REPAIR 1 FIG 206 DWG #143A3230 REV. J MEASURES OF CRACK IS:L=0.506Ï¿½ TOOL USED CALIPER P/N 500-464 S/N B17030924 DUE DATE 03-NOV-21
